MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS VIP PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D9: 11/27/2024.H6: evaluation codes updated.Device evaluation: one device was received.Device was visually and functionally tested and the customer reported complaint was able to be confirmed.The probable cause of the reported problem was the defective keypad.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that with the device there was a key stuck/release key.There was unknown patient involvement.

Brand Name
CADD-SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20789046
Report Number3012307300-2024-14088
Device Sequence Number6764334
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)180321
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown